# SDR HYIA20240221002

- Difficulty date: February 12, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: C4020300
- Aircraft time: 30,937 hours, 55,963 cycles
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: G721526
- Part serial: 0617222
- Condition: Leaking
- Location: Heater Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG SMELL OF FUEL IN THE CABIN WITH THE HEATER ON. MAINTENANCE INSPECTED AND FOUND THE HEATER FUEL PUMP TO BE LEAKING. THE PUMP WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
